Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations

Authors: J. B. Diaz and Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 29 (1971), 569-574
MSC: Primary 35.55
MathSciNet review: 0283394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives necessary and sufficient conditions for the uniqueness of solutions of the Dirichlet and Neumann problems for ultrahyperbolic partial differential equations in cylindrical domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.55

Retrieve articles in all journals with MSC: 35.55

Additional Information

PII: S 0002-9939(1971)0283394-1
Keywords: Uniqueness of solution, ultrahyperbolic equations, Dirichlet and Neumann problems, mixed boundary value problems, eigenvalues, eigenfunctions, complete set of eigenfunctions
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia